BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 25, 2011, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: Weighted Approximation by a Class of Bernstein-Type Operators
Authors: Parvanov, Parvan E.
Keywords: Bernstein-type operator
Direct theorem
Issue Date: 2011
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 25, Fasc 1-2 (2011), 31p-37p
Description: AMS classification: 41A36, 41A10, 41A25, 41Al7.
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 25, 2011, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-25-031-037.pdf2.44 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License